# SDR MASA200600734

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 6,780 hours, 4,799 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0555
- Condition: Warning Message
- Location: Spoilers
- Part time: 6,779 hours, 4,799 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6447 SNA - CAPTAIN REPORTED O/B SPOILERON AND O/B FLIGHT SPOILER CAUTION MESSAGE IN FLIGHT.  MX REMOVED AND REPLACED PCU.
